MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT SYSTEM
Model Number EX051703CS
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/ evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately twelve months post stent placement in the superficial femoral artery, femoropopliteal artery duplex demonstrated in-stent stenosis.There was no change in stenosis during the twenty-four month femoropopliteal artery duplex scan.There was no reported intervention.

Brand Name
LIFESTENT VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key7438396
Report Number9681442-2018-00047
Device Sequence Number1476340
Product Code NIP
UDI-Device Identifier04049519010496
UDI-Public(01)04049519010496
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2017
Device Model NumberEX051703CS
Device Catalogue NumberEX051703CS
Device Lot NumberANZH1921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR